Has Anyone Experience Severe Fatigue?
Posted over a year ago
In addition to the flushing described by other fellow patients, I have experienced severe fatigue since taking this medication. I hadto stop Simvastin because it caused extreme muscle and back pain that left me totally immobilized. I am exhausted since taking this med and am just wondering if anyone has any thoughts on this condition. Thanks and good health to all who read this.
Bobby - Yes, I was very fit before taking Niaspan. I have been left with chronic muscle fatigue which never completely resolved. That was Ten years ago. I am limited to six hours per day physical activity. I am only 53, but feel like I am 80 years old.
Nana9 - Cathy- I too have expierenced muscle fatigue. I also am into physical fitness and after about 4 weeks of being on Niaspan ER 500mg I didnt have any flushing but some itching, but I have had severe agitation, muscle fatigue, extreme tiredness, short of breath and extreme water retention in my lower extremeties. My workout time has dwindled considerably due to lack of stamina. It's a good thing that my husband and I are self employed because he is understanding to my symptoms. I went from very energetic to unproductive quickly. It was easy to figure out it was this medication since I take no other. I had a sheet of side effects I got out and reread after expierencing the apparent ones. I am under a good Drs. care but will not continue on this medication due to the side effects. I will explore other options since I am picky about what goes in my system anyway. Good luck to all of you who are expirencing any similar problems.